# SDR AALA201812189051

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 59,363 hours, 26,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN THE AFT CABIN DID NOT WORK.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW MM 25-60-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
